# SDR 2013FA0000041

- Difficulty date: May 26, 2012
- Submitted: January 23, 2013
- Operation: General aviation
- Aircraft: N501RW
- Make and model: Amtr KISTR1
- Aircraft serial: 051
- Aircraft time: 500 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Condition: Broken
- Location: Rudder
- Part time: 500 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT WAS DOING A WHEEL LANDING.  DURING ROLL OUT, THE PILOT REALIZED THAT HE DID NOT HAVE CONTROL OF THE LT BRAKE OR LT RUDDER.  THE ACFT VEERED OFF OF THE RUNWAY COLLIDING WITH A DIRT BERM AND COMING TO REST AGAINST A FENCE. THE PILOT NOTICED THAT THE INTERCONNECT TUBE FOR THE RUDDER PEDALS HAD BROKEN AT THE WELDED ATTACH POINT ON THE LT RUDDER PEDAL IN THE LT SEAT POSITION.  THIS CAUSED THE MECHANICAL CONNECTION BETWEEN THE PEDAL, THE RUDDER AND THE LT BRAKE TO BE LOST.  THE OWNER/PILOT HAD NO RECOLLECTION OF A PREVIOUS REPAIR TO THIS JOINT. MX RECORDS DID NOT INDICATE ANY PROEVIOUS REPAIRS EITHER.
